# SDR SWAA096383A

- Difficulty date: October 7, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 61,091 hours, 60,036 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65458076
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND R1 DOOR UPPER STUB FRAME CRACKED.  REMOVED AND REPLACED FRAME SECTION PER BAC DWG.
